# SDR AALA2019101879005

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 58,009 hours, 25,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: 0380
- Condition: Faulty
- Location: Door
- Part time: 28,171 hours, 14,004 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMPER AT PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA WAS NOT WORKING CORRECTLY. REPLACED DOOR DAMPER PER AMM 52-11-14-400-001-B STEP 1 THROUGH 4.
